Adverse reaction from topicals?

ndiguy

ndiguy

Active member
Awards
3
  • First Up Vote
  • Established
  • RockStar
I've utilized two different topical fat burners, about a year apart from one another, and both times I've experienced a rash like effect on my midsection after a couple weeks of usage. It includes little bumps that become extremely irritated/itchy. They do subside as I discontinue usage of said topicals.

I am exfoliating properly while showering, so cleanliness isn't an issue. I have never experienced an issue like this when not utilizing topicals, so it's pretty isolated. I know the first ingredient in these products are a type of alcohol, which can be very drying.. I just can't make sense of the rash/bumps that occur.

I know the simple answer is to avoid such product, if my body doesn't agree with them, but I'm still curious as to what could be going on. Any thoughts/info would be much appreciated!
 
nostrum420

nostrum420

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Whatcha usin'?
 

max silver

Well-known member
Awards
2
  • Established
  • First Up Vote
I've utilized two different topical fat burners, about a year apart from one another, and both times I've experienced a rash like effect on my midsection after a couple weeks of usage. It includes little bumps that become extremely irritated/itchy. They do subside as I discontinue usage of said topicals.

I am exfoliating properly while showering, so cleanliness isn't an issue. I have never experienced an issue like this when not utilizing topicals, so it's pretty isolated. I know the first ingredient in these products are a type of alcohol, which can be very drying.. I just can't make sense of the rash/bumps that occur.

I know the simple answer is to avoid such product, if my body doesn't agree with them, but I'm still curious as to what could be going on. Any thoughts/info would be much appreciated!
I have experienced the same problem from certain batches of Evomuse topicals. I find it help a bunch to use a good quality moisturizing lotion in between applications, this helps to keep the dry irritated skin reaction at bay for awhile. I've found that I often need to take a few days off from time to time when my skin becomes irritated to let things calm down before starting up again. There have been a few batches of his topical fat burners I haven't been able to tolerate at all, there seems to be a bit of variability from batch to batch on the composition of these.
 
ndiguy

ndiguy

Active member
Awards
3
  • First Up Vote
  • Established
  • RockStar
I have experienced the same problem from certain batches of Evomuse topicals. I find it help a bunch to use a good quality moisturizing lotion in between applications, this helps to keep the dry irritated skin reaction at bay for awhile. I've found that I often need to take a few days off from time to time when my skin becomes irritated to let things calm down before starting up again. There have been a few batches of his topical fat burners I haven't been able to tolerate at all, there seems to be a bit of variability from batch to batch on the composition of these.

Thanks for the response.

The first time this happened, it was with Evomuse Supernova. Another formula that seemed really great, but after a couple weeks my midsection was in rough shape. The irritation got bad enough, I thought I was covered in bug bites. Had me paranoid to sleep in my bed, for a few days. haha
 
BigGame84

BigGame84

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
Currently using Ab-Solved. I really like the stuff, so it's a shame my skin doesn't tolerate it well.
I've gone through about 8 bottles of that stuff. Occasionally have that issue that you've suggested but a moisturizer solves (no pun intended) that problem for me. I use the Aveeno brand for a moisturizer and it does the charm. Just apply like an hour or so after you apply the topical, at least that's what works for me.
 
ndiguy

ndiguy

Active member
Awards
3
  • First Up Vote
  • Established
  • RockStar
Want to clarify that I fully acknowledge the issue is how my application site is responding to the product... not the product itself.
I've gone through about 8 bottles of that stuff. Occasionally have that issue that you've suggested but a moisturizer solves (no pun intended) that problem for me. I use the Aveeno brand for a moisturizer and it does the charm. Just apply like an hour or so after you apply the topical, at least that's what works for me.
I will absolutely pick up a moisturizing lotion and see if it helps. I've enjoyed Ab-Solved enough so far that I really don't want to discontinue usage. Thanks for the info
 
sns8778

sns8778

Board Sponsor
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
I've utilized two different topical fat burners, about a year apart from one another, and both times I've experienced a rash like effect on my midsection after a couple weeks of usage. It includes little bumps that become extremely irritated/itchy. They do subside as I discontinue usage of said topicals.

I am exfoliating properly while showering, so cleanliness isn't an issue. I have never experienced an issue like this when not utilizing topicals, so it's pretty isolated. I know the first ingredient in these products are a type of alcohol, which can be very drying.. I just can't make sense of the rash/bumps that occur.

I know the simple answer is to avoid such product, if my body doesn't agree with them, but I'm still curious as to what could be going on. Any thoughts/info would be much appreciated!
Are the bumps around hair follicles? My guess would be the alcohol or one of the carrier ingredients could be drying the area out and causing a raised reaction around hair follicles, which can be very sensitive. Some people find that a moisturizer may help. Others find that its best to not apply the topical when the skin would be in a very sensitive state, like after a shower for example.
 
sns8778

sns8778

Board Sponsor
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
Want to clarify that I fully acknowledge the issue is how my application site is responding to the product... not the product itself.

I will absolutely pick up a moisturizing lotion and see if it helps. I've enjoyed Ab-Solved enough so far that I really don't want to discontinue usage. Thanks for the info
I'm glad to hear that you're enjoying the product. I'm starting it within the next week myself and have super sensitive skin so I'll definitely let you know too if I experience any issues. Hopefully the moisturizer will allow you to be able to continue to use it.
 
ndiguy

ndiguy

Active member
Awards
3
  • First Up Vote
  • Established
  • RockStar
Are the bumps around hair follicles? My guess would be the alcohol or one of the carrier ingredients could be drying the area out and causing a raised reaction around hair follicles, which can be very sensitive. Some people find that a moisturizer may help. Others find that its best to not apply the topical when the skin would be in a very sensitive state, like after a shower for example.
They are, I think you're onto something! Would make sense why the bumps look like little irritated ingrown hairs.

I will try to moisturize better & also not apply it immedietly after the shower, hopefully that will help!
 
sns8778

sns8778

Board Sponsor
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
They are, I think you're onto something! Would make sense why the bumps look like little irritated ingrown hairs.

I will try to moisturize better & also not apply it immedietly after the shower, hopefully that will help!
I hope that helps. I've found for me over the years that my skin is so sensitive that I don't apply topicals for probably an hour or so after I shower. I know in theory, that's a good time to but my skin personally disagrees haha.
 
ndiguy

ndiguy

Active member
Awards
3
  • First Up Vote
  • Established
  • RockStar
I hope that helps. I've found for me over the years that my skin is so sensitive that I don't apply topicals for probably an hour or so after I shower. I know in theory, that's a good time to but my skin personally disagrees haha.
haha makes total sense. Thanks brother!
 
dsade

dsade

NutraPlanet Fanatic
Awards
4
  • RockStar
  • Legend!
  • Established
  • First Up Vote
Yeah, it is generally from dryness. Use a good moisturizer for sure.
 
cheftepesh1

cheftepesh1

Well-known member
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
Young Gotti

Young Gotti

Well-known member
Awards
3
  • RockStar
  • Established
  • First Up Vote
As mentioned, with topicals, my biggest issue is just dry skin

Try to brush your skin before you shower and use a moisturizer a few hours after
 
Last edited:

Similar threads


Top